# SDR YENA2023112901501

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 1,522 hours, 271 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS)  COND TRIM AIR SYS FAULT AFTER ENGINE START ( COCKPIT/CABIN TRIM AIR VALVES ).  PERFORMED OPERATIONAL TEST OF THE PACK TEMP CONTROL SYSTEM IAW AMM 21-61-00. OPS CHECK GOOD.
